Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

 
 

 

Commuting unilateral shifts


Author: James A. Deddens
Journal: Proc. Amer. Math. Soc. 25 (1970), 96-99
MSC: Primary 47.10
DOI: https://doi.org/10.1090/S0002-9939-1970-0265958-3
MathSciNet review: 0265958
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Examples are given to show that two commuting unilateral shifts (of dimension $\infty ,\infty$ or $m,n$ with $2 \leqq m,\;n < \infty$) need not commute with a unilateral shift of multiplicity one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.10

Retrieve articles in all journals with MSC: 47.10


Additional Information

Keywords: Inner functions, Blaschke products, backward translation, isometry
Article copyright: © Copyright 1970 American Mathematical Society